# SDR USAA2012042400008

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 36,663 hours, 20,591 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 3043002
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRANGE ODOR IN AIRCRAFT, VARIES FROM DIRTY SOCKS TO VOMIT.  ODOR INCREASE FURTHER AFT IN CABIN.  FUME IS VERY IRRITATING TO EYES AND THROAT.  FOUND OIL LEAKING AT PRESSURE FILTER AT DELTA P SWITCH ASSEMBLY.  REMOVED AND REPLACED APU LOW PRESSURE SWITCH PER AMM 49-94-14-0401.  OPS CHECKED GOOD.
